How Do You Take Care of Nausea and Headaches from Low Dose Naltrexone (LDN)?
Uh small fiber neuropathy and ME/CFS secondary to Guillain-Barre, at first LDN helped. I'm at two milligrams. However when I try to increase to 2.5 I get nauseated, uh with a headache. Pain's getting worse uh which is why I'm trying to increase my dose. Should I tough it out? Well that's always you know one of those balance questions. I mean there are times where you aggravate at a dose and uh and there's something in you know pains increasing or whatever and you probably should try to go higher. Toughing it out is up to you but what I usually tell patients is if you can try for a week just to see if you get past the hump. Um and it's like incrementally better the third day and maybe a little better the fifth day we're on the right track and you know quote unquote toughing out may be worthwhile. Um if you have nausea and a headache and and you get into the first day of toughing it out and then the second day is worse and the third day is worse usually that's when I would tell a patient no we're gonna back off.
Other things that you could do, although you know this is more difficult, but the pharmacist can work it out. With nausea sometimes doing a sublingual drops of LDN, which they can make or even the transdermal sometimes that can take care of it, too, so you can ramp up. So that's what I.. it's it's very individual but I I would say if you can tough it out and it gets better over the course of four or five days you're probably on the road to happiness. If it's not getting better or the symptoms get worse and maybe either a lower dose strategy or a different administration strategy is what I would do.